SciELO - Scientific Electronic Library Online

vol.104 issue1-2 author indexsubject indexarticles search
Home Pagealphabetic serial listing  

South African Journal of Science

On-line version ISSN 1996-7489


LEACH, P.G.L.  and  ANDRIOPOULOS, K.. Decomposing populations. S. Afr. j. sci. [online]. 2008, vol.104, n.1-2, pp. 27-35. ISSN 1996-7489.

A decomposed system of differential equations is one which can be conflated into a single scalar equation in one dependent variable that contains all of the dependent variables of the original system. We consider the first-order differential equations for four standard models of population growth and give examples chosen from a variety of applications. We also present methods of analysis for integrable systems.

        · text in English     · pdf in English